# SDR FDEA201909202290

- Difficulty date: September 20, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 74,349 hours, 18,015 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Part number: 4305990040
- Part serial: S8279
- Condition: Faulty
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT BEFORE GEAR RETRACTION, RECEIVED A LEVEL-2 TIRE FAILURE WITH AURAL WARNING. DID NOT RETRACT THE GEAR. RAN QRH FOR LEVEL 2 TIRE FAILURE. DECLARED AN EMERGENCY AND RETURNED TO KEWR. R&R #9 MLG WHEEL TIRE PRESSURE TRANSDUCGER IAW AMM 32-46-03-4 AND R&R COMPUTER BRAKE TEMPERATURE MONITOR/TIRE PRESSURE INDICATING IAW AMM 32-46-02-4  ALL OPS CHECKS ARE GOOD NO FAULTS FOUND AT THIS TIME A/C OK FOR CON'T SERVICE.
